FLY2

Ailments, Aches & Pains. (Let's hear them here)

Recommended Posts

Brief partial respite yesterday, but the itching is back with a vengeance.

Just reading all sorts of horror stories about assorted itches picked up from Sandflies and sea bathing in Mexico... 

 

Who knows?

Share this post


Link to post
Share on other sites

Since using this medicinal patch for my back, I've been virtually pain free but there are side effects (like always) Nausia! From Sunday until today I've been living on toast and crackers. 

 

Hopefully it will ease a bit the longer I keep it on. I have to change them after 7 days and can't take them off unless its under medical control. I'm hungry but can't stand the thought of food.

  • Upvote 2

Share this post


Link to post
Share on other sites

Glad the pain is subsiding nonna, but the thought of no substantial food is a bit off putting.

  • Like 1

Share this post


Link to post
Share on other sites
8 hours ago, DJ360 said:

Brief partial respite yesterday, but the itching is back with a vengeance.

Just reading all sorts of horror stories about assorted itches picked up from Sandflies and sea bathing in Mexico... 

 

Who knows?

 

I've learnt a new word from the soap 'Doctors' on TV.   "Cyberchondriac". 

But, of course, we all do it and sometimes we're right!

  • Like 1

Share this post


Link to post
Share on other sites
On 4 maggio 2019 at 10:32 AM, MargieH said:

 

I've learnt a new word from the soap 'Doctors' on TV.   "Cyberchondriac". 

But, of course, we all do it and sometimes we're right!

 

Yes Margie a lot of new words, phrases and sarcastic cartoons are surfacing on here. But they're not always the right ones to fit the offering.

Share this post


Link to post
Share on other sites

I've recently increased my medication patch and don't know if I've done the right thing. The first few days apart from nausea were great. No pain. Since then I have had more pain than I can sometimes stand. I'm having moments when I feel really confused and seem to be out of myself. It soon passes but its unnerving . I've told the dr that if I'm still going to have pain with this increase , I would sooner have no patch even if I still have the pain. I want to be without but have to do it carefully and gradually lower the dose. I am now on a smaller dose and will continue until 17 th this month when I see the neuro surgeon, hoping that something can be done quickly. I know I do too much but I can't hang around doing nothing . I get told off for not resting, but to me resting is a waste of time and we don't know how much longer we have. BTW I'm not going without a struggle.

Share this post


Link to post
Share on other sites
12 minutes ago, nonnaB said:

I get told off for not resting, but to me resting is a waste of time

 

Really nonna you must make your family so cross! Resting may not be a waste of time, it may be a way to increase it. Just you jolly well do as you're told and start to relax..........

My dad was the same, "I don't need to take me tablets I don't feel  poorly"...

Share this post


Link to post
Share on other sites

Brew I know you're right but I have this desire to do something all the time whether it's cooking, baking, gardening ( that's a laugh for a start , I have difficulty bending and straightening up again but I try) even just tidying up etc.

This patch I have changed makes me so sleepy. Last night I went to bed at 10 pm and woke up at 10 am . I couldn't get out of bed and had to sit on the edge for 15 minutes before I could stand. I'm having my breakfast now and then after taking a paracetamol I'm going to go back to bed to "straighten out", then spend an hour in my special chair. Hopefully by then the pain in my hip will subside. My back is the problem not the hip, but Dr says it's the nerve that is causing the pain.

I have a pan full of filling made for the cottage pies and my daughter brought home a huge plastic box. full of ragu for the lasagne. Sorry but now they are in the freezer and will have to wait one at a time for when my daughter is at home to or help. My husband can't do or help as he is in the same position but with his back and knee. 

Going to finish my cuppa and bed here I come.

Share this post


Link to post
Share on other sites

Sorry to read all about your pain and health problems, nonna.   I hope the pain will ease and you'll 'straighten out' in an hour or so. xx

  • Like 1

Share this post


Link to post
Share on other sites

Bleddy feet,,hate,hate,hate,,just the site of em,,,even my own,,no sorry especially my own,,,..................been suffering badly with my 'Ingrowing Toe Nail,,

                      Doctor gave me choice yesterday..........Surgery? or no socks with open toed shoes?         Surgery coming up soon !!!!

  • Like 2

Share this post


Link to post
Share on other sites

Margie , thank you so much. I'm now sitting in my special chair which supports all the painful areas. Sitting near the window getting some fresh air and sunshine. Roll,on 17 th when I can find out what's to be done.

  • Like 1

Share this post


Link to post
Share on other sites

Ben, sorry you are suffering with your feet. My son had an ingrown toe nail and after suffering with it he decided to have an operation to remove the nail completely. He's glad he had it done. He.'s on his feet all day and evening so it was important that his feet were in order.

  • Like 2

Share this post


Link to post
Share on other sites

Just that it hinders the 'Dancing' nonna....................lol

  • Like 1

Share this post


Link to post
Share on other sites

Hope you feel better soon Nonna. 

 

And Ben.. I think a pair of Jesus Sandals and Cargo Shorts down to your calves, (no socks.. obvs...) would look fab with that nice black blazer, check shirt and tie you like so much.

  • Like 4

Share this post


Link to post
Share on other sites

Have you stopped being 'ministered to' by your Russian lady, Ben?    I thought she was sorting out your foot problems (painfully!)

  • Like 2

Share this post


Link to post
Share on other sites

Still seeing her Margie......don't think she caused my latest problem.......not had problem for couple of years since her regular treatment,,,,,thought she was keeping it at bay...........obviously not,,,

  • Upvote 1

Share this post


Link to post
Share on other sites

Itchiness no better.  Woke up especially uncomfortable this morning.  So, decided to give the prescribed cream another go. 'Dermocool' or summat.  Stinks of Menthol and is very greasy, but I was desperate.  And anyway I don't think my skin is dry anymore as I've used enough 'Lard' of different types to keep a Chippy going for months.

 

90 minutes in and I don't think it made any more difference than just taking a cool shower.  Also I'm sick of grease transferring to the few clothes I'm really comfortable in.  Been washing and drying the same few things by the minute.

 

So, I'll probably be back in for a quick shower in an hour or so.

 

I have a Docs appontment on Monday and I'll be reporting 'no change'. If he suggests another bloody cream and 'come back in two weeks', I'm going to have to tell him that a week is torture, two weeks is not happening.

Share this post


Link to post
Share on other sites

Col,,did you try that cream i told you about ?........it cured me,,,and i had the 'Itch' for 4 months............

 

 

On the tube,,its called 'Betamethasone Valerate'  'Betnovate cream'        

  • Like 1

Share this post


Link to post
Share on other sites

I've been using some out of date Fucibet, which contains Betamethasone Valerate, but also an antibiotic called Fusidic Acid. but a bit cautiously and only on worst areas.  The stuff the Doc gave me is basically just grease with a bit of menthol, so it's not what you'd call 'pharmacologically active', like Betawotsit etc.  I'll be dicussing this with the Doc on Monday.

Share this post


Link to post
Share on other sites

Sounds like you need an 'in date'  steroid cream and forget about the other creams.  Anyway,  the very greasy creams are a bit dangerous sometimes as they make the bath/ shower very slippery when combined with warm water  (and I don't need any falls now or ever!)

Share this post


Link to post
Share on other sites

You may well be right Margie.

 

You have a message.

Share this post


Link to post
Share on other sites

Col, no message on here or Fb ??

Share this post


Link to post
Share on other sites

On here.  A few minutes ago.  Took longer than I thought

Share this post


Link to post
Share on other sites
1 hour ago, benjamin1945 said:

Col,,did you try that cream i told you about ?........it cured me,,,and i had the 'Itch' for 4 months............

 

 

On the tube,,its called 'Betamethasone Valerate'  'Betnovate cream'        

My husband has had a ‘pinkish’ patch on his cheek bone for several months, it doesn’t itch.  Self-diagnosis decided it is sun-damage so he’s just been putting moisturiser on the area for weeks, no improvement.  Then when we were in Spain last week a friend suggested buying some Betnovate cream, over the counter as it needs a prescription (therefore Drs appt) in England.  He’s been applying it for a few days and it’s had no effect.  I spoke to our local pharmacist the other day and he said that Betnovate is a steroid and should not be applied on the face but anywhere below the neck is ok.  

  • Like 2

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...